# SDR CHQA201100416

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 16,232 hours, 14,101 cycles
- Engine: Allsn AE3007A
- Engine time: 24,065 hours, 20,253 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: PE9150421
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT UPON GEAR RETRACTION THERE WAS A LOUD RUSHING WIND NOISE BELOW THE FLIGHT DECK.  GEAR INDICATIONS SHOWED THE LANDING GEAR TO BE UP AND LOCKED.  THE CREW RETURNED TO KSAV AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO KCMH  WITH THE LANDING GEAR DOWN AND LOCKED.  CMH MAINTENANCE REPLACED THE RELEASE VALE ON THE FORWARD RIGGING DOOR AND REPLACED THE FUSELAGE DRAIN VALVE.  PERFORMED MULTIPLE LANDING GEAR EXTENSIONS AND RETRACTIONS, AS WELL AS PRESSURIZATION CHECKS.  ALL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
